# SDR ABXA20250115011

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,344 hours, 18,793 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798581
- Part serial: P193
- Condition: Malfunctioned
- Location: Zone 500
- Part time: 5,085 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING RH ENGINE ,R STARTER CUTOUT AFTER STARTING RIGHT ENGINE.AC RETURNED TO THE GATE (BTB) AND MTX GROUNDED AC . TROUBLE SHOT AND PERFORMED CONTINUITY CHECK OF RH ENG PER WDM 80-11-11 FOUND VLV STUCK ELECTRICALLY, REMOVED AND REPLACED RH ENG STARTER CONTROL VALVE PER AMM 80-11-02. PERF RH ENG RUN PER AMM 71-00-00. OPS OK GOOD. A/C REAMAINS NO ETOPS.AND RETURNED AC TO SERVICE.
